MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 QUICK COMBO; ELECTRODE, ELECTROCARDIOGRAPH

PHYSIO-CONTROL, INC. - 3015876 QUICK COMBO; ELECTRODE, ELECTROCARDIOGRAPH
Catalog Number 11996-000017
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.In compliance with regulation (eu) 2016/679 of the european parliament and of the council, stryker collects only essential and relevant patient information necessary for regulatory purposes, ensuring that no data capable of identifying a person, directly or indirectly, is gathered.Patient fields in which information is not requested or provided were intentionally left blank.Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
A customer contacted stryker to report that their defibrillation pads could not detect patient rhythm.In this state, the device may not be able to provide defibrillation therapy, if it were needed.This issue is patient related; however there was no adverse patient outcome reported.
 
Additional Manufacturer Narrative
The faulty electrodes were not returned to stryker for evaluation.The reported issue was unable to be verified and duplicated and the cause of the reported issue could not be determined.
 
Event or Problem Description

Brand Name
QUICK COMBO
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key21317962
Report Number0003015876-2025-00240
Device Sequence Number20812034
Product Code DRX
UDI-Device Identifier00883873784969
UDI-Public00883873784969
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K960329
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11996-000017
Device Lot Number319400
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR, MKJ
Patient SexFemale